# SDR ASAA2019040978929

- Difficulty date: March 17, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 51,265 hours, 24,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A25136
- Condition: Corroded
- Location: Bs 268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM STA. 268 AT COCKPIT DOOR CORRODED. GROUNDED - YES. REMOVED CORROSION ON LATERAL INTERCOSTAL AT STA 268 LB L-10 TO RBL 10 IAW B737-700 SRM51-10-02,ORIG THICKNESS .050 REMOVED .007 REMAINING.043 FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-10-51,ACCOMPLISHED CAT A REPAIR TO THE LATERAL INTERCOSTAL IAW ASA EA 700-53EA-21414 REV 00.
